# SDR FOTR2106709178

- Difficulty date: May 26, 2011
- Submitted: June 2, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 56,161 hours, 31,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 56,161 hours, 31,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN DECK AT BS 947.5, TOP CAP OF FLOORBEAM AT BL 0 HAS TOP SURFACE CORROSION.  REPAIRED ON FASI WO 21067, NR 09178.
